# SDR SCNA20241203385

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 45,698 hours, 19,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 91577 N/R00003: FWD ENTRY DOOR ESCAPE SLIDE GIRT BAR EXTENDS BEYOND THE 12 INCH LIMIT.  RESOLUTION: REMOVED ESCAPE SLIDE AND REATTACHED VELCRO STRIPS AND REINSTALLED ESCAPE SLIDE PER AMM 25-66-00.
